# SDR UALA2012090404944

- Difficulty date: September 2, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR FAILED BUTTERFLY CHECK.  REMOVED INTERIOR DOOR HANDLE, STUB SHAFT AND CAM PLATE.  REPLACED CENTER AND INNER SHAFTS, REASSEMBLED DOOR HANDLE ASSY PER MM AND FUNCTIONAL TESTED GOOD.
